MathSciNet Relay Station
MathSciNet bibliographic data
MR1452809 60B10 (28A33 46E99)
Lasserre, Jean B. Weak convergences of probability measures: a uniform principle. Proc. Amer. Math. Soc. 126 (1998), no. 10, 3089–3096.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement